# SDR SWAA2013102821464

- Difficulty date: October 13, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 33,842 hours, 22,279 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Part number: 5917090
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER WING BARREL KEEL BEAM LT SIDE BS 715 FORMER CRACKED AT OTBD END.  R & R FORMER IAW SRM.
